# SDR 96UAL900628

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1831U
- Make and model: Doug DC-10-10
- Aircraft serial: 46630
- Engine: Ge CF66D
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Generator
- Part number: 80138682
- Condition: Fired
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROWS 26-28, RIGHT SIDE OF THE AIRCRAFT HAD STRONG ELECTRICAL BURNING SMELL.  ALL LIGHTS WERE OFF FOR THE MOVIE.  FOUND OXYGEN GENERATOR AT SEAT 29F FIRED.  REPLACED GENERATOR.
